MODELING DEPENDENCY OF VOLATILITY ON SAMPLING FREQUENCY VIA DELAY EQUATIONS
Chuong Luong () and
Nikolai Dokuchaev ()
Additional contact information
Chuong Luong: Department of Mathematics & Statistics, Curtin University, GPO Box U1987, Perth, 6845 Western Australia
Nikolai Dokuchaev: Department of Mathematics & Statistics, Curtin University, GPO Box U1987, Perth, 6845 Western Australia
Annals of Financial Economics (AFE), 2016, vol. 11, issue 02, 1-21
The paper studies the modeling of time series with the prescribed dependence of the volatility on the sampling frequency. This dependence is often observed for financial time series. We suggest to model the dependence of volatility on sampling frequency via delay equations for the underlying prices. It appears that these equations allow to model the price processes with volatility that increases when the sampling rates increase. In addition, these equations are able to model the inverse phenomena where the volatility decreases with the increase in sampling frequencies.
Keywords: Volatility; multiple time-scales; sampling frequency; delay equations; stock price models (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wsi:afexxx:v:11:y:2016:i:02:n:s201049521650007x
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of Financial Economics (AFE) is currently edited by Michael McAleer
More articles in Annals of Financial Economics (AFE) from World Scientific Publishing Co. Pte. Ltd.
Series data maintained by Tai Tone Lim ().